# SDR SIMA20170604007

- Difficulty date: June 4, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,763 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178604
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER CENTER SILL CORRODED.  REPAIRED SERVICE DOOR CUTOUT LOWER CENTER SILL IAW  53-21-02, AND 51-20-03
